# SDR SWAA2023030299730

- Difficulty date: February 7, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP GALLEY 4 EMERGENCY EXIT ASSY LIGHT AT AFT GALLEY AREA 2023-99308<[01] REPLACED GALLEY 4 EMERGENCY EXIT ASSY LIGHT AT AFT GALLEY ARE IAW B737-700 AMM 33-51-01-960-802 PERFORMED TES: TEST IS OK;[02] TASK COMPLETED
